# SDR CALA2022090902313

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767
- Aircraft serial: 29456
- Aircraft time: 81,274 hours, 11,489 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: None
- Location: Sta 325 Lbl 22 -
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 2500-12538 OP 2 DURING ACCESS G2 GALLEY FLOOR SUPPORT REWORK, STA 325 LBL 22 - 44 FLOOR BEAM UPR SURFACE FOUND CORROSION. REF HX NR WO. 968113, ORIG BY V898556 CABIN FLOOR BEAM STA 325 UPPER CHORD REPAIRED AS PER ECRA 5315-0 1179 REV- BTN LBL 22" AND LBL 44" INSPECTED AND APPROVED BY HX310582
